Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A new rational free-fermion solution of the Yang-Baxter equation
Journal: Publications de l'Institut Mathématique
Volume: 63
Issue: 77
First page: 147
Last page: 151
Issue Date: 1998
Rank: M24
ISSN: 0350-1302
We give explicit formulae of a new family of rational (4x4) R-matrices, satisfying the free-fermion condition. These solutions are of rank 2 and with rational irreducible spectral curves. That was the last geometrically possible situation in which solutions had not been known.
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.